# SDR USAA951205

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND CORROSION LEVEL 1 AT STATION 1338 UNDER RIGHT LAV AROUND FLOOR SUPPORT BEAM SCREW HOLES.  PREVIOUSLY REWORKED CORROSION TASK NR C58-53309.  SPLICED IN NEW SECTION OF FLOOR SUPPORT BEAM PER USAIR TYPICAL REPAIR 53-10-14.  (M)
